# SDR R61A201405220683

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 25,694 hours, 17,352 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  APU FIRE WALL PANEL 351BZ FOUND CRACKED.  MAINTENANCE REMOVED DAMAGE AREA IAW SRM 53-31-21.
